# SDR DALA1133499866

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 535 L24R HAS 1 HOLE IN LONGERON LOWER LEG.  TRIMMED OUT DAMAGED AREA.  NDT VERIFIED DAMAGE NO LONGER EXISTS.  FABRICATED REPAIR DOUBLER FROM 7075 T6 .063.  DRILLED AND DEBURRED, ALODINE AND PRIMED AND INSTALLED IAW SRM 51-10-3, 51-30-2 AND 51-30-5.
